Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the norm closure problem for complex symmetric operators
HTML articles powered by AMS MathViewer

by Stephan Ramon Garcia and Daniel E. Poore PDF
Proc. Amer. Math. Soc. 141 (2013), 549-549 Request permission

Abstract:

We prove that the set of all complex symmetric operators on a separable, infinite-dimensional Hilbert space is not norm closed.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A05, 47B35, 47B99
  • Retrieve articles in all journals with MSC (2010): 47A05, 47B35, 47B99
Additional Information
  • Stephan Ramon Garcia
  • Affiliation: Department of Mathematics, Pomona College, Claremont, California 91711
  • MR Author ID: 726101
  • Email: Stephan.Garcia@pomona.edu
  • Received by editor(s): March 27, 2011
  • Received by editor(s) in revised form: June 30, 2011
  • Published electronically: June 14, 2012
  • Additional Notes: This work partially supported by National Science Foundation Grant DMS-1001614.
  • Communicated by: Marius Junge
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 549-549
  • MSC (2010): Primary 47A05, 47B35, 47B99
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11347-4
  • MathSciNet review: 2996959